A New Algorithm for Solving Terminal Value Problems of q-Difference Equations

Joint Authors

Fan, Yong-Hong
Wang, Lin-Lin

Source

Discrete Dynamics in Nature and Society

Issue

Vol. 2018, Issue 2018 (31 Dec. 2018), pp.1-7, 7 p.

Publisher

Hindawi Publishing Corporation

Publication Date

2018-05-14

Country of Publication

Egypt

No. of Pages

7

Main Subjects

Mathematics

Abstract EN

We propose a new algorithm for solving the terminal value problems on a q-difference equations.

Through some transformations, the terminal value problems which contain the first- and second-order delta-derivatives have been changed into the corresponding initial value problems; then with the help of the methods developed by Liu and H.

Jafari, the numerical solution has been obtained and the error estimate has also been considered for the terminal value problems.

Some examples are given to illustrate the accuracy of the numerical methods we proposed.

By comparing the exact solution with the numerical solution, we find that the convergence speed of this numerical method is very fast.

American Psychological Association (APA)

Fan, Yong-Hong& Wang, Lin-Lin. 2018. A New Algorithm for Solving Terminal Value Problems of q-Difference Equations. Discrete Dynamics in Nature and Society،Vol. 2018, no. 2018, pp.1-7.
https://search.emarefa.net/detail/BIM-1152867

Modern Language Association (MLA)

Fan, Yong-Hong& Wang, Lin-Lin. A New Algorithm for Solving Terminal Value Problems of q-Difference Equations. Discrete Dynamics in Nature and Society No. 2018 (2018), pp.1-7.
https://search.emarefa.net/detail/BIM-1152867

American Medical Association (AMA)

Fan, Yong-Hong& Wang, Lin-Lin. A New Algorithm for Solving Terminal Value Problems of q-Difference Equations. Discrete Dynamics in Nature and Society. 2018. Vol. 2018, no. 2018, pp.1-7.
https://search.emarefa.net/detail/BIM-1152867

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references

Record ID

BIM-1152867